Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Rapid change in vision after taking Cymbalta, blurred vision not improved. Medical side effect?

I have been taking Cymbalta for 4 months and I have noticed rapid change in my vision, I have gotten off the Cymbalta (cold turkey) and I was having dizziness and now I am using 10mg escitalopram for 4 days now the dizziness has gone away but the blurred vision has not improved. Is blurred vision caused by Cymbalta? I was diagnosed with fibromyalgia , 5 months ago, could not afford Cymbalta, will the escitalopram help with the fibromyalgia?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Is it only blurring of vision or you see black shadows in front of you.
Cymbalta(Duloxetine) does have some ocular side effects like glaucoma.
Have you had a complete comprehensive ophthalmologic examination along with funsoscopy done yet.
And Escitalopram can be substituted for Cymbalta to help your fibromyalgia.
Thank you...
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor